|Drug Interaction and dental infection?
Jul 26, 2001
Dear Doctor, a few months ago I had a tooth caped by a dentist. 5 months later I suddenly had a slightly painful swelling of the gum below that tooth and suspected an abscess which the dentist confirmed. He gave me penicillin for one week and my swelling is still there after one week. It may have slightly reduced but not much. Could there be a drug interaction? I am on Viracept and combivir -950tcell and undetectable. Please advise. Thank you very much for your answer.
Response from Dr. Feinberg
There is no drug interaction to be concerned about here. You may need a longer course of penicillin, a different form of penicillin (for example, Pen VK instead of Pen G), or a different antibiotic (clindamycin works against some mouth bacteria that don't respond to penicillin).
testing for opportunistic diseases after exposure to HIV+ blood?
Touching can hardly infected by HIV?
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Herpes After Eating Sperm Worried I Have HIV
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Stinging Pain After Getting Head Worried I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.